It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


High Cholesterol Board Index
Pages: 1Showing 1 - 11 of 11 for tricor side affects. (0.006 seconds)


Tricor
Dec 5, 2006
... (5 replies)
Tricor
Nov 21, 2006
... As a result, my cardiologist has changed my medication from Zocor to Tricor and I'm just curious about any experiences you all may have had with Tricor. ... (5 replies)
... It CAN'T be the Tricor that is next to impossible. Only 2 out of 100 show any type of side affects whatsoever. Or 20 out of 1000 and THAT is debatable as to what the side affect is...probably just a sore muscle. ... (14 replies)

... Momma: you can tell you doctor that they information i gave you is from Lexicomp online. It is a service that is used by major medical centers, pharmacologists, doctors etc. (14 replies)
... reading that it made your skin painful. I will be seeing him again in a month. If this isn't better by then, I am off this medication. I took Lipitor with no side affects. ... (14 replies)
... Bill, Good luck to you with Lipitor. I am one of those who developed serious side-effects after about 7+ years and have now been off it for about a year. With your health history, I can fully understand doing all you can to reduce your cholesterol. I notice you said that you 'have congestive heart failure', which is the reason for my response. Consider taking... (18 replies)
... ncorrect statement , I myself had this problem also my brother inlaw was taking this stuff and had the same problem and had to stop it it got so bad , he went to tricor and zetia and hasn't had the problem since . ... (18 replies)
... grad who wakes up at 5am runs 6 miles and eats very healthy as his wife is a health nut. he is taking cholestrol lowering drugs..I hate that..but..he doesnt have side affects. I took the provachol and zetia..it was the only one that took 2 months to actually hurt my muscles.. ... (12 replies)
... I knew that I had had bad reactions to the statins and began to research leg pain, and found that tricor caused pn in some people. My Doc didn't have a clue. I stopped the tricor and the pain slowly went away in about 3 weeks to a month! ... (12 replies)
... but had to stop the medicine due to disturbing side affects that caused temporary p. neuropathy in my legs and feet. It stopped after I stopped the medicine. ... (29 replies)
... Some experience side effects as soon as they start taking a statin and others take statins for years before experiencing side effects. Many report the appearance of side affects when dosage is increased or when you are switched from one statin to another. ... (7 replies)




Pages: 1

All times are GMT -7. The time now is 12:14 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!